# SDR T17A2020060129018

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N419TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK495
- Aircraft time: 7,451 hours, 5,699 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN KCVG CREW REPORTED THE RT MAIN BRAKE FROZE UP CAUSING BOTH MAIN TIRES TO BLOW OUT.
